# SDR SWIA201232299

- Difficulty date: December 3, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 9,715 hours, 5,664 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE SMELL FROM BOTH PACKS ON APU BLEED AIR.  (FLT 5174)  REPLACED LT ACM IAW AMM.
